MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE TOTAL A-CLASS HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE TOTAL A-CLASS HEAD; HIP COMPONENT
Model Number 38AM5235
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 12/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly the patient was revised due to titanium modular neck fracture.Additional information received on 02/18/2021: new revision surgery findings, adding date of incident.Allegedly, the patient had pseudotumor secondary to metal reaction.

Brand Name
CONSERVE TOTAL A-CLASS HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11381752
Report Number3010536692-2021-00113
Device Sequence Number4760086
Product Code JDL
UDI-Device Identifier00192629060845
UDI-Public192629060845
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM5235
Device Catalogue Number38AM5235
Device Lot Number128752859
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2021
Initial Report FDA Received Date02/25/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;